# SDR P5CA2019052300083

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,953 hours, 4,234 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 2009070816
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

R ENG HPSOV STATUS MESSAGE.( TRANSFER TO MDDR #112094 AS PER MEL 36-11-02-02. DEACTIVATED R ENG HPSOV AND MAINT ACTION COMPLIED.  LOG PAGE 917090: IAW FIM 36-10 FT 833 HPSOV THUMB TEST IS 46 SEC TO CLOSE. REACTIVE HPSOV, PERFORM WIRING CHECK HPSOV PIN 2 HPC PIN 6 TO E3-1 GND OK. REMOVED AND REPLACED HPC & PERFORM ENG RUN UP, COND NML IAW AMM 36-11-08 AND 71-00-00.  MDDR 112094 CLOSED.  )
